U.S. doctors online nowAsk doctors free
FL
A 51-year-old female asked:

spironolactone dries up the oil glands in my eyes. is there anything i can take for hair loss? i am female. i received too much bhrt testosterone.

1 doctor answer1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
See ophthalmologist: There are eye drops which will help you. Spironolactone is probably not the reason for your eye symptoms. The dose varies. Common side effects are bleeding between menstrual periods and full-tender breasts. Androgenetic hair loss may respond to topical minoxidil and to finasteride or dutasteride. These are usually free of side effects and are not costly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 45-year-old member asked:

Can women go on birth control even though their mother has had breast cancer?

1 doctor answer7 doctors weighed in
Dr. Barry Rosen
General Surgery 34 years experience
Yes: Bcp use is not associated with any significant incidence of breast cancer regardless of risk factors, however, certain breast cancers can grow in response to estrogen use. It is advised to begin cancer screening 10 years before your mother was first diagnosed with breast cancer. This should include yearly physician exam and mammography, ultrasound, and/or mri, depending on age and risk factors.
CA
A 16-year-old member asked:

What could cause left eye pressure with left ear pain?

2 doctor answers10 doctors weighed in
Dr. Jeffrey Winston
Ophthalmology 40 years experience
Ear/Sinus Infection: An ear infection or sinus infection will cause facial pain which can cause pain in the ear or the eye. Taping on the face will elicit pain if the sinus is infected. An ear infection will usually have discharge or pain when pullin on the ear.
A 24-year-old female asked:

28 weeks pregnant, muscle spasm in left ring and middle fingers. Feels like an eyelid twitch?

2 doctor answers3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor can evaluate: If finger muscle twitching lasts only a day, there may not be a problem. If symptoms recur, or if one's hand is numb, weak, swollen, or discolored, there may be too much pressure (constriction or swelling) inside the wrist. If so, one should see a primary care doctor or a hand surgeon, in case quick treatment is needed to prevent nerve damage at the wrist. Pregnancy often causes hands to swell.
CA
A 28-year-old member asked:

19 yo cousin takes these: naproxen, levothyroxine, gabapentin, propanolol, & allegra (fexofenadine). She is considering taking st. John's wart as well. Is this safe?

1 doctor answer2 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Appears safe: Thre are some relative interactions of two of the drugs already being taken. Naproxen may increase the blood levels of gabapentin. Some caution advised with the use of Naproxen with Propranolol (may decrease the effectiveness of propranolol) but no known probem of st. Johns wort with any of the medications. As wilth all medicatons check first with your pcp, specialist physician or pharmacist.
A 36-year-old member asked:

I've had pink eye for about 2 and half weeks. Went to doc doctor last week, took tobramycin, now still have a red eye. What to do?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Go back to doctor: You need to be re evaluated for persistant pink eye, it may be something more than just infection.It could be an inflammation due to allegy, or underlying iritis, you may need to see an opthalmologist if your doctor feels you should.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 20, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.